American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 58 found      Go to page: 1 2

[1] C. K. Wong. On the solutions of a squence of Lam\'e differential equations . Proc. Amer. Math. Soc. 28 (1971) 481-488. MR 0284627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Lowell Lovelady. Bounded solutions of Stieltjes integral equations . Proc. Amer. Math. Soc. 28 (1971) 127-133. MR 0273333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] A. F. Izé. On an asymptotic property of a Volterra integral equation . Proc. Amer. Math. Soc. 28 (1971) 93-99. MR 0275078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Otomar Hájek. Parallelizability revisited . Proc. Amer. Math. Soc. 27 (1971) 77-84. MR 0271925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Palis. $\Omega $-explosions . Proc. Amer. Math. Soc. 27 (1971) 85-90. MR 0270400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. S. Noussair. Comparison and oscillation theorems for matrix differential inequalitites . Trans. Amer. Math. Soc. 160 (1971) 203-215. MR 0280846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alan Weinstein and Jerrold Marsden. A comparision theorem for Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 629-631. MR 0273648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David G. Ebin. Completeness of Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 632-634. MR 0278340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Steven Bank. On the growth of certain meromorphic solutions of arbitrary second order algebraic differential equations . Proc. Amer. Math. Soc. 25 (1970) 791-797. MR 0262499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. B. Headley. Some oscillation properties of selfadjoint elliptic equations . Proc. Amer. Math. Soc. 25 (1970) 824-829. MR 0259323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] James A. Reneke. A product integral solution of a Stieltjes-Volterra integral equation. . Proc. Amer. Math. Soc. 24 (1970) 621-626. MR 0252999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Walter Leighton. Quadratic functionals of second order . Trans. Amer. Math. Soc. 151 (1970) 309-322. MR 0264485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Kuo-tsai Chen. Exact dynamic systems are tree-like and vice-versa . Trans. Amer. Math. Soc. 149 (1970) 561-567. MR 0277007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] G. F. Webb. Nonlinear evolution equations and product integration in Banach spaces. . Trans. Amer. Math. Soc. 148 (1970) 273-282. MR 0265992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. E. Gollwitzer. A note on a functional inequality . Proc. Amer. Math. Soc. 23 (1969) 642-647. MR 0247016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. M. Das. An inequality similar to Opial's inequality . Proc. Amer. Math. Soc. 22 (1969) 258-261. MR 0244448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jerome A. Goldstein. Abstract evolution equations . Trans. Amer. Math. Soc. 141 (1969) 159-185. MR 0247524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. G. Huffstutler and F. Max Stein. The approximate solution of certain nonlinear differential equations . Proc. Amer. Math. Soc. 19 (1968) 998-1002. MR 0228897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen Salaff. A nonzero determinant related to Schur's matrix . Trans. Amer. Math. Soc. 127 (1967) 349-355. MR 0212032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. B. Garner and L. P. Burton. Solutions of linear differential systems satisfying boundary conditions in the large . Proc. Amer. Math. Soc. 12 (1961) 100-106. MR 0121532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. E. Langenhop. Bounds on the norm of a solution of a general differential equation. . Proc. Amer. Math. Soc. 11 (1960) 795-799. MR 0121522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Philip Hartman. A lemma in the theory of structural stability of differential equations . Proc. Amer. Math. Soc. 11 (1960) 610-620. MR 0121542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. E. Langenhop. On bounded matrices and kinematic similarity . Trans. Amer. Math. Soc. 97 (1960) 317-326. MR 0114980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Henry Howard. Oscillation criteria for fourth-order linear differential equations. . Trans. Amer. Math. Soc. 96 (1960) 296-311. MR 0117379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. B. Diaz and W. L. Walter. On uniqueness theorems for ordinary differential equations and for partial differential equations of hyperbolic type . Trans. Amer. Math. Soc. 96 (1960) 90-100. MR 0120451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zeev Nehari. On a class of nonlinear second-order differential equations . Trans. Amer. Math. Soc. 95 (1960) 101-123. MR 0111898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] C. C. Lin and A. L. Rabenstein. On the asymptotic solutions of a class of ordinary differential equations of the fourth order. I. Existence of regular formal solutions . Trans. Amer. Math. Soc. 94 (1960) 24-57. MR 0110865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] R. R. D. Kemp and Norman Levinson. On $u''+(1+\lambda g(x))u=0$ for $\int \sb{0}{}\sp{\infty }\,\vert g(x)\vert dx<\infty $ . Proc. Amer. Math. Soc. 10 (1959) 82-86. MR 0104867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] G. H. Meisters. On almost periodic solutions of a class of differential equations . Proc. Amer. Math. Soc. 10 (1959) 113-119. MR 0104020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tomlinson Fort. A problem in linear differential equations . Proc. Amer. Math. Soc. 10 (1959) 300-303. MR 0108611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 58 found      Go to page: 1 2